Scholarly Research Excellence
%0 Journal Article
%A Li Xiguang
%D 2013 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 73, 2013
%T The Symmetric Solutions for Boundary Value Problems of Second-Order Singular Differential Equation
%U http://waset.org/publications/16821
%V 73
%X In this paper, by constructing a special operator and using fixed point index theorem of cone, we get the sufficient conditions for symmetric positive solution of a class of nonlinear singular boundary value problems with p-Laplace operator, which improved and generalized the result of related paper.

%P 156 - 160